MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR MONITOR CARRIER

STERIS CORPORATION - MONTGOMERY HARMONYAIR MONITOR CARRIER
Model Number Monitor Carrier
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the harmonyair monitor carrier and found that the over-rotation of the lower and upper boom arms caused them to impact one another subsequently dislodging a plastic bearing cover upon impact.The steris technician resecured the plastic bearing cover, tested the unit and confirmed it to be operational.The operator manual states (pg.12), "avoid damage to equipment by articulating (do not approach stops roughly; avoid collisions with other equipment) the equipment slowly and evenly." the steris technician counseled user facility personnel on the importance of using caution when moving the boom arms.The harmonyair monitor carrier was returned to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was moving the harmonyair monitor carrier, the lower boom arm bumped into the upper boom arm subsequently dislodging a plastic bearing cover and contacting the patient's shin.No report of injury.

Brand Name
HARMONYAIR MONITOR CARRIER
Common Device Name
MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17086187
Report Number1043572-2023-00112
Device Sequence Number16852590
Product Code FQO
UDI-Device Identifier00724995153663
UDI-Public00724995153663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMonitor Carrier
Device Catalogue NumberHCES160005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown